See what questions
a doctor would ask.
People behave differently when they travel, and this increases the risk of some medical conditions in recent travellers for reasons sometimes unrelated to the location travelled to. These causes of Changes in sexual desire may be more likely in patients with travel history:
The full list of all possible causes for Changes in sexual desire described in various sources is as follows:
The following drugs, medications, substances or toxins may possibly cause Changes in sexual desire as a side effect.See detailed list of 23 drug side effect causes of Changes in sexual desire]
The following list of conditions have 'Changes in sexual desire' or similar listed as a symptom in our database. This computer-generated list may be inaccurate or incomplete. Always seek prompt professional medical advice about the cause of any symptom.
Select from the following alphabetical view of conditions which include a symptom of Changes in sexual desire or choose View All.
Search Specialists by State and City